# SDR AALA202307197653

- Difficulty date: June 22, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED GEAR RETRACTION ACTUATOR ANCHORAGE FITTING PER SRM 57-26-13-300-008.
